On the Two-Stage Iterative Method of Douglas for Mildly Nonlinear Elliptic Difference Equations.
Numerische Mathematik (1964)
- Volume: 6, page 243-249
- ISSN: 0029-599X; 0945-3245/e
Access Full Article
topHow to cite
topGUNN, J.E.. "On the Two-Stage Iterative Method of Douglas for Mildly Nonlinear Elliptic Difference Equations.." Numerische Mathematik 6 (1964): 243-249. <http://eudml.org/doc/131609>.
@article{GUNN1964,
author = {GUNN, J.E.},
journal = {Numerische Mathematik},
keywords = {numerical analysis},
pages = {243-249},
title = {On the Two-Stage Iterative Method of Douglas for Mildly Nonlinear Elliptic Difference Equations.},
url = {http://eudml.org/doc/131609},
volume = {6},
year = {1964},
}
TY - JOUR
AU - GUNN, J.E.
TI - On the Two-Stage Iterative Method of Douglas for Mildly Nonlinear Elliptic Difference Equations.
JO - Numerische Mathematik
PY - 1964
VL - 6
SP - 243
EP - 249
KW - numerical analysis
UR - http://eudml.org/doc/131609
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.